Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
131 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Yellow-green discharge from vagina, itching after inserting pessary. Reason for above symptoms?

Hello Doctor, I was having yellow-green cottage cheese discharge two days ago. At first i do not feel any itchiness. But yesterday night i inserted a pessary into my vaginal and this morning i was itching badly. Could this be the side effect of the pessary ( gyno-travogen). I am on oral antibiotic TRIMAXAZOLE and took one DIFLUCAN 500mg pills last night. Please help. Thanks.
Mon, 11 Feb 2013
Report Abuse
General & Family Physician 's  Response
Hello, thanks for using HCM.
Gyno-travogen is made up of isoconazole which is an antifungal drug with some antibacterial properties against gram positive bacteria. It has as one of its side effects itching which probably accounts for that you are experiencing.
Yellow-green discharges are typical of bacterial infections and those of trichomoniases. Trichomoniases is also associated with intense itching. Ideally, a visit to a gynecologist would have been better so that a thorough examination and a vaginal smear would have been done. However, i still recommend you see your doctor for a better evaluation and prescription.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Isoconazole


Yellow-green discharge from vagina, itching after inserting pessary. Reason for above symptoms?

Hello, thanks for using HCM. Gyno-travogen is made up of isoconazole which is an antifungal drug with some antibacterial properties against gram positive bacteria. It has as one of its side effects itching which probably accounts for that you are experiencing. Yellow-green discharges are typical of bacterial infections and those of trichomoniases. Trichomoniases is also associated with intense itching. Ideally, a visit to a gynecologist would have been better so that a thorough examination and a vaginal smear would have been done. However, i still recommend you see your doctor for a better evaluation and prescription.